Alert archive / Illinois / Tornado Warnings in 2025

Tornado Warning 23, NWS Lincoln, IL

March 30, 2025Clay County, Richland County, Illinois

NWS Lincoln, IL issued this tornado warning at Mar 30, 2025, 3:33 PM CDT for Clay County, Richland County, Illinois. It was in force for 27 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2025, 3:33 PM CDT (20:33 UTC)
Expired
Mar 30, 2025, 4:00 PM CDT
In force
27 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 71 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 3:35 PM CDTHAIL 1Flora, ILPhoto from Facebook of large hail in Flora.
Mar 30, 3:35 PM CDTHAIL 1Flora, ILPhoto from Facebook of large hail in Flora.
Mar 30, 3:45 PM CDTHAIL 1Clay City, IL
Mar 30, 3:45 PM CDTHAIL 1Clay City, IL
Mar 30, 4:03 PM CDTHAIL 1.51 S Flora, ILPing pong size hail south of Flora with photos.
Mar 30, 4:03 PM CDTHAIL 1.51 S Flora, ILPing pong size hail south of Flora with photos.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 12:02 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2025-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 217 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2025-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 297 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
217 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
796 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
297 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

397 
WFUS53 KILX 302033
TORILX
ILC025-159-302100-
/O.NEW.KILX.TO.W.0023.250330T2033Z-250330T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
333 PM CDT Sun Mar 30 2025

The National Weather Service in Lincoln has issued a

* Tornado Warning for...
  Western Richland County in southeastern Illinois...
  Southeastern Clay County in south central Illinois...

* Until 400 PM CDT.

* At 332 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Flora, moving northeast at 45 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Clay City around 340 PM CDT.
  Noble around 345 PM CDT.
  Olney Noble Airport around 350 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3861 8850 3866 8851 3885 8826 3884 8820
      3869 8804 3860 8826
TIME...MOT...LOC 2032Z 238DEG 38KT 3864 8844 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

Copple
1 follow-up statement
665 
WWUS53 KILX 302104
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
404 PM CDT Sun Mar 30 2025

ILC025-159-302114-
/O.EXP.KILX.TO.W.0023.000000T0000Z-250330T2100Z/
Richland-Clay-
404 PM CDT Sun Mar 30 2025

...THE TORNADO WARNING FOR WESTERN RICHLAND AND SOUTHEASTERN CLAY
COUNTIES HAS EXPIRED...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 700 PM CDT for south central
and southeastern Illinois.

&&

LAT...LON 3861 8850 3866 8851 3885 8826 3884 8820
      3869 8804 3860 8826
TIME...MOT...LOC 2104Z 238DEG 38KT 3881 8809 

$$

Copple

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Mar 30, 2:10 PM CDT, 1 hour 23 minutes earlier. Its key messages:

  • The severe storms are expected to be out of the area by 7pm this evening.
  • Overnight Tuesday into Wednesday bring the best chances for the next round of severe weather. Outlooks from the SPC have a slight risk (level 2 of 5) for Tuesday night's activity and an enhanced (level 3 of 5) for Wednesday.
  • Gusty winds return Wednesday, with gusts around 30-35 knots during the day.
  • Multiple round of precipitation are possible through the weekend for southeastern IL.
Area forecast discussion, Mar 30, 2:10 PM CDT, 1 hour 23 minutes before
Area Forecast Discussion...Updated
National Weather Service Lincoln IL
210 PM CDT Sun Mar 30 2025

.KEY MESSAGES...

- The severe storms are expected to be out of the area by 7pm this
  evening.

- Overnight Tuesday into Wednesday bring the best chances for the
  next round of severe weather. Outlooks from the SPC have a
  slight risk (level 2 of 5) for Tuesday night's activity and an
  enhanced (level 3 of 5) for Wednesday.

- Gusty winds return Wednesday, with gusts around 30-35 knots
  during the day.

- Multiple round of precipitation are possible through the
  weekend for southeastern IL.

&&

.MESOSCALE...
Issued at 204 PM CDT Sun Mar 30 2025

Key Messages...
A line of storms will remain severe as they exit into Indiana over
the next hour or so. Additional storms over St Louis will move
into counties near and south of I-70 between 3 and 4 pm with an
ongoing severe threat with these storms.

Technical Discussion...
At 2 pm this afternoon, a line of severe storms continues to push
east across east central Illinois with the environment favorable
for storms to remain severe as they push into Indiana over the
next hour or so. Latest RAP continues to suggest moderate
instability around 1300-1500 J/kg located ahead of the line with
moderately strong deep layer shear around 40kt. The line of storms
begins to arc southwest near the I-70 corridor and have growing
concerns that the outflow boundary from this initial wave of
storms will have favorable orientation to interact with the next
cluster of storms currently lifting ENE across the St Louis metro
area. This next cluster of storms will be entering Effingham/Clay
counties between 3-4 pm and could have a localized enhanced
severe/tor threat if storms latch onto the boundary with
orientations favorable for a more prolonged residence time riding
the boundary. This will be the next area to keep a close eye on as
the initial line of severe storms pushes into Indiana out of the
forecast area.

Deubelbeiss

&&

.DISCUSSION...
Issued at 125 PM CDT Sun Mar 30 2025

The line of storms we have been outlooking have fired and are moving
eastward across the southern half of IL this afternoon. We are
expecting these storms to be out of the CWA by 00z -- exiting out of
southeastern IL. All hazards are still expected throughout the event
and a Tornado Watch (#70) is in effect through 00z.

Monday will be a relaxed day compared to what has been going on.
Highs will be in the upper 40s to low 50s, with low temperatures
around 30 degrees. Temperatures will rebound by Wednesday back into
the 70s.

After today's severe weather, we are watching Tuesday night into
Wednesday for the next decent chance for severe weather. SPC has us
outlooked for a slight risk (level 2 of 5) Tuesday (Day 3) and an
enhanced risk (level 3 of 5) Wednesday (Day 4). Thinking is the
outlook for Tuesday is for overnight Tuesday into early Wednesday
morning, as there looks to potentially be two rounds of severe
weather. The overnight round (associated with a warm front)
currently doesn't look as impressive as the daytime convection
Wednesday. The second round will be firing along the passing cold
front and looks to be in the afternoon into the evening. Outside of
the storms, Wednesday looks to be another windy one (gusts around 30-
35 knots).

Overall the extended will be an active and wet period and start to
April, especially for southeastern IL. Several rounds of
precipitation look possible for southeastern IL over the weekend,
including a slight risk for excessive rainfall on Wednesday and
Thursday. Highs will be in the 60s for the entire CWA through the
weekend.

Copple

&&

.AVIATION...  (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1225 PM CDT Sun Mar 30 2025

A line of storms are moving through central IL this afternoon,
primarily impacting DEC and CMI into the evening. PIA may see
some light showers this afternoon. Ceilings will drop tonight to
MVFR ~1-2kft. By late morning tomorrow, ceilings will rise back to
VFR for all sites. Winds will be gusty up to 30-35kt.
Southwesterly winds will rotate out of the northwest by this
evening behind the cold front.

Copple

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Mar 30, 11:57 AM CDT, 3 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1157 AM CDT Sun Mar 30 2025

ILZ027>031-036-037-040-041-047>050-311700-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-Mason-
Cass-Menard-Scott-Morgan-
1157 AM CDT Sun Mar 30 2025

This Hazardous Weather Outlook is for central Illinois and west
central Illinois.

.DAY ONE...This afternoon and tonight.

Light rain will move across the area this afternoon. An isolated
thunderstorm with small hail is possible, but severe weather is not
expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Another strong storm system will impact the Midwest late Tuesday
night into Wednesday. Current projections from SPC suggest a 30%
probability of severe weather focused Wednesday afternoon and
evening. Stay tuned to later forecasts for additional details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ038-042>046-051>057-061>063-066>068-071>073-311700-
McLean-Logan-De Witt-Piatt-Champaign-Vermilion-Sangamon-Christian-
Macon-Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham-
Jasper-Crawford-Clay-Richland-Lawrence-
1157 AM CDT Sun Mar 30 2025

This Hazardous Weather Outlook is for central Illinois, east
central Illinois and southeast Illinois.

.DAY ONE...This afternoon and tonight.

A significant round of convection will develop east of I-55 then
quickly track eastward into Indiana by early evening. All severe
hazards are possible...including damaging wind gusts in excess of
70mph, hail larger than 2 inches in diameter, and a few tornadoes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Another strong storm system will impact the Midwest late Tuesday
night into Wednesday. Current projections from SPC suggest a 30%
probability of severe weather focused Wednesday afternoon and
evening. Stay tuned to later forecasts for additional details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon, through 7
pm.

Auten

In the hours before

Local storm report, Mar 30, 2:55 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
255 PM CDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     Hail             Ashmore                 39.53N 88.02W
03/30/2025  M1.00 Inch       Coles              IL   Mesonet

            Photo sent with 1 inch hail next to a
            quarter. Hail lasted for about 15 minutes
            and ponding of water.

&&
Local storm report, Mar 30, 2:59 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
259 PM CDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     Tstm Wnd Dmg     Saint Joseph            40.11N 88.04W
03/30/2025                   Champaign          IL   Mesonet

            Semi truck on west bound I-74 blown over
            near St Joseph by high winds.

&&
Local storm report, Mar 30, 3:01 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
301 PM CDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     Tstm Wnd Dmg     Homer                   40.04N 87.96W
03/30/2025                   Champaign          IL   Emergency Mngr

            Power outages in Homer from high winds.

&&
Local storm report, Mar 30, 3:10 PM CDT, 23 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Lincoln IL
310 PM CDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     Tstm Wnd Gst     2 WSW Hoopeston         40.45N 87.71W
03/30/2025  M85 MPH          Vermilion          IL   CO-OP Observer

            Measured wind gusts from 70 to 85 mph.
            Unofficial nearby report of 105 mph wind
            gust.

0145 PM     Tstm Wnd Gst     Sidney                  40.02N 88.07W
03/30/2025  E70 MPH          Champaign          IL   Emergency Mngr

            Some structural damage from high winds along
            with power outages.

0207 PM     Tstm Wnd Gst     Rossville               40.38N 87.66W
03/30/2025  M70 MPH          Vermilion          IL   Emergency Mngr

0209 PM     Tstm Wnd Gst     1 NNW Hoopeston         40.48N 87.68W
03/30/2025  M70 MPH          Vermilion          IL   Emergency Mngr

            70 mph winds at route 1 near the Iroquois
            and Vermilion county border with nickel
            hail.

0135 PM     Tstm Wnd Gst     Willard Airport         40.03N 88.28W
03/30/2025  M68 MPH          Champaign          IL   ASOS

            ASOS station KCMI Willard Arpt Station
            Elevation: 742 ft.

0140 PM     Tstm Wnd Gst     2 SSE Urbana            40.08N 88.19W
03/30/2025  M63 MPH          Champaign          IL   Mesonet

            Mesonet station FW0668 Urbana Station
            Elevation: 748 ft.

0150 PM     Tstm Wnd Gst     Ogden                   40.11N 87.96W
03/30/2025  M62 MPH          Champaign          IL   CO-OP Observer

0130 PM     Tstm Wnd Gst     Tolono                  39.99N 88.26W
03/30/2025  M55 MPH          Champaign          IL   Emergency Mngr

            Pea size hail with 55 mph wind gust at
            Tolono.

0141 PM     Tstm Wnd Gst     4 NW Longview           39.92N 88.11W
03/30/2025  M54 MPH          Champaign          IL   Mesonet

            Mesonet station UP773 4 NW Longview Station
            Elevation: 677 ft.

0135 PM     Tstm Wnd Gst     Philo                   40.01N 88.16W
03/30/2025  M50 MPH          Champaign          IL   Emergency Mngr

0136 PM     Tstm Wnd Gst     Effingham               39.12N 88.54W
03/30/2025  M50 MPH          Effingham          IL   Mesonet

            Marble size hail with the 50 mph wind gust
            in Effingham.

0215 PM     Tstm Wnd Gst     Edgar County Airport    39.70N 87.67W
03/30/2025  M49 MPH          Edgar              IL   AWOS

            AWOS station KPRG Edgar Co. Arpt.

0105 PM     Tstm Wnd Gst     3 NW Kirksville         39.60N 88.71W
03/30/2025  M47 MPH          Moultrie           IL   Mesonet

            Mesonet station FW6864 Sullivan Station
            Elevation: 672 ft.

0129 PM     Tstm Wnd Gst     Coles County Airport    39.47N 88.27W
03/30/2025  M45 MPH          Coles              IL   ASOS

            ASOS station KMTO Coles Co. Mem AP Station
            Elevation: 685 ft.

0200 PM     Rain             4 S Bondville           40.05N 88.37W
03/30/2025  M1.18 Inch       Champaign          IL   Mesonet

            Mesonet station BNDI2 UI BONDVILLE CHAMPAIGN
            9 SW IL US.

0140 PM     Hail             Effingham               39.12N 88.54W
03/30/2025  M1.00 Inch       Effingham          IL   Mesonet

0145 PM     Hail             Ashmore                 39.53N 88.02W
03/30/2025  M1.00 Inch       Coles              IL   Mesonet

            Photo sent with 1 inch hail next to a
            quarter. Hail lasted for about 15 minutes
            and ponding of water.

0215 PM     Rain             Teutopolis              39.13N 88.48W
03/30/2025  M0.95 Inch       Effingham          IL   Mesonet

            Mesonet station FW1289 Teutopolis.

0209 PM     Hail             Hoopeston               40.47N 87.67W
03/30/2025  M0.88 Inch       Vermilion          IL   Emergency Mngr

            Nickel hail and 70 mph winds along route 1
            near Iroquois and Vermilion county line.

0200 PM     Hail             Ashmore                 39.53N 88.02W
03/30/2025  M0.75 Inch       Coles              IL   Trained Spotter

            Pea to dime size hail reported in Ashmore.

0207 PM     Hail             Hoopeston               40.47N 87.67W
03/30/2025  M0.75 Inch       Vermilion          IL   CO-OP Observer

            Dime size hail in Hoopeston.

0130 PM     Tstm Wnd Dmg     Tolono                  39.99N 88.26W
03/30/2025                   Champaign          IL   Emergency Mngr

            Building collapsed from high winds.

0135 PM     Tstm Wnd Dmg     3 W Charleston          39.48N 88.23W
03/30/2025                   Coles              IL   Emergency Mngr

            Several power poles and lines blown down
            west of 2.5 miles west of Charleston.

0145 PM     Tstm Wnd Dmg     Saint Joseph            40.11N 88.04W
03/30/2025                   Champaign          IL   Mesonet

            Semi truck on west bound I-74 blown over
            near St Joseph by high winds.

0145 PM     Tstm Wnd Dmg     Saint Joseph            40.11N 88.04W
03/30/2025                   Champaign          IL   Emergency Mngr

            Power outages from high thunderstorm wind
            gusts.

0150 PM     Tstm Wnd Dmg     Homer                   40.04N 87.96W
03/30/2025                   Champaign          IL   Emergency Mngr

            Power outages in Homer from high winds.

0200 PM     Flood            Oakland                 39.66N 88.03W
03/30/2025                   Coles              IL   Trained Spotter

            Over 6 inches of water flowing over road
            from Ashmore to Oakland.

0207 PM     Tstm Wnd Dmg     Hoopeston               40.47N 87.67W
03/30/2025                   Vermilion          IL   CO-OP Observer

            Tree branches blown down on power lines.
            About 25 percent of Hoopeston without power.

0210 PM     Tstm Wnd Dmg     Danville                40.14N 87.63W
03/30/2025                   Vermilion          IL   Emergency Mngr

            Garage destroyed in Danville near Fairchild
            and Griffin streets.

0210 PM     Tstm Wnd Dmg     Danville                40.14N 87.63W
03/30/2025                   Vermilion          IL   Emergency Mngr

            Trees and powerlines blown down.

0229 PM     Flood            Kansas                  39.55N 87.94W
03/30/2025                   Edgar              IL   Mesonet

            Standing water at Kansas Fire Protection
            District E. Hefner parking lot.

&&
Local storm report, Mar 30, 3:14 PM CDT, 19 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Lincoln IL
314 PM CDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     Tstm Wnd Gst     3 NW Kirksville         39.60N 88.71W
03/30/2025  M47 MPH          Moultrie           IL   Mesonet

            Mesonet station FW6864 Sullivan Station
            Elevation: 672 ft.

0129 PM     Tstm Wnd Gst     Coles County Airport    39.47N 88.27W
03/30/2025  M45 MPH          Coles              IL   ASOS

            ASOS station KMTO Coles Co. Mem AP Station
            Elevation: 685 ft.

0130 PM     Tstm Wnd Dmg     Tolono                  39.99N 88.26W
03/30/2025                   Champaign          IL   Emergency Mngr

            Building collapsed from high winds.

0130 PM     Tstm Wnd Gst     Tolono                  39.99N 88.26W
03/30/2025  M55 MPH          Champaign          IL   Emergency Mngr

            Pea size hail with 55 mph wind gust at
            Tolono.

0135 PM     Tstm Wnd Dmg     3 W Charleston          39.48N 88.23W
03/30/2025                   Coles              IL   Emergency Mngr

            Several power poles and lines blown down
            west of 2.5 miles west of Charleston.

0135 PM     Tstm Wnd Gst     Philo                   40.01N 88.16W
03/30/2025  M50 MPH          Champaign          IL   Emergency Mngr

0135 PM     Tstm Wnd Gst     Willard Airport         40.03N 88.28W
03/30/2025  M68 MPH          Champaign          IL   ASOS

            ASOS station KCMI Willard Arpt Station
            Elevation: 742 ft.

0136 PM     Tstm Wnd Gst     Effingham               39.12N 88.54W
03/30/2025  M50 MPH          Effingham          IL   Mesonet

            Marble size hail with the 50 mph wind gust
            in Effingham.

0140 PM     Hail             Effingham               39.12N 88.54W
03/30/2025  M1.00 Inch       Effingham          IL   Mesonet

0140 PM     Tstm Wnd Gst     2 SSE Urbana            40.08N 88.19W
03/30/2025  M63 MPH          Champaign          IL   Mesonet

            Mesonet station FW0668 Urbana Station
            Elevation: 748 ft.

0141 PM     Tstm Wnd Gst     4 NW Longview           39.92N 88.11W
03/30/2025  M54 MPH          Champaign          IL   Mesonet

            Mesonet station UP773 4 NW Longview Station
            Elevation: 677 ft.

0145 PM     Tstm Wnd Dmg     Saint Joseph            40.11N 88.04W
03/30/2025                   Champaign          IL   Emergency Mngr

            Power outages from high thunderstorm wind
            gusts.

0145 PM     Tstm Wnd Dmg     Saint Joseph            40.11N 88.04W
03/30/2025                   Champaign          IL   Mesonet

            Semi truck on west bound I-74 blown over
            near St Joseph by high winds.

0145 PM     Hail             Ashmore                 39.53N 88.02W
03/30/2025  M1.00 Inch       Coles              IL   Mesonet

            Photo sent with 1 inch hail next to a
            quarter. Hail lasted for about 15 minutes
            and ponding of water.

0145 PM     Tstm Wnd Gst     Sidney                  40.02N 88.07W
03/30/2025  E70 MPH          Champaign          IL   Emergency Mngr

            Some structural damage from high winds along
            with power outages.

0150 PM     Tstm Wnd Dmg     Homer                   40.04N 87.96W
03/30/2025                   Champaign          IL   Emergency Mngr

            Power outages in Homer from high winds.

0150 PM     Tstm Wnd Gst     Ogden                   40.11N 87.96W
03/30/2025  M62 MPH          Champaign          IL   CO-OP Observer

0200 PM     Flood            Oakland                 39.66N 88.03W
03/30/2025                   Coles              IL   Trained Spotter

            Over 6 inches of water flowing over road
            from Ashmore to Oakland.

0200 PM     Hail             Ashmore                 39.53N 88.02W
03/30/2025  M0.75 Inch       Coles              IL   Trained Spotter

            Pea to dime size hail reported in Ashmore.

0200 PM     Rain             4 S Bondville           40.05N 88.37W
03/30/2025  M1.18 Inch       Champaign          IL   Mesonet

            Mesonet station BNDI2 UI BONDVILLE CHAMPAIGN
            9 SW IL US.

0205 PM     Tstm Wnd Gst     2 WSW Hoopeston         40.45N 87.71W
03/30/2025  M85 MPH          Vermilion          IL   CO-OP Observer

            Measured wind gusts from 70 to 85 mph.
            Unofficial nearby report of 105 mph wind
            gust.

0207 PM     Tstm Wnd Dmg     Hoopeston               40.47N 87.67W
03/30/2025                   Vermilion          IL   CO-OP Observer

            Tree branches blown down on power lines.
            About 25 percent of Hoopeston without power.

0207 PM     Hail             Hoopeston               40.47N 87.67W
03/30/2025  M0.75 Inch       Vermilion          IL   CO-OP Observer

            Dime size hail in Hoopeston.

0207 PM     Tstm Wnd Gst     Rossville               40.38N 87.66W
03/30/2025  M70 MPH          Vermilion          IL   Emergency Mngr

0209 PM     Hail             Hoopeston               40.47N 87.67W
03/30/2025  M0.88 Inch       Vermilion          IL   Emergency Mngr

            Nickel hail and 70 mph winds along route 1
            near Iroquois and Vermilion county line.

0209 PM     Tstm Wnd Gst     1 NNW Hoopeston         40.48N 87.68W
03/30/2025  M70 MPH          Vermilion          IL   Emergency Mngr

            70 mph winds at route 1 near the Iroquois
            and Vermilion county border with nickel
            hail.

0210 PM     Tstm Wnd Dmg     Danville                40.14N 87.63W
03/30/2025                   Vermilion          IL   Emergency Mngr

            Trees and powerlines blown down.

0210 PM     Tstm Wnd Dmg     Danville                40.14N 87.63W
03/30/2025                   Vermilion          IL   Emergency Mngr

            Garage destroyed in Danville near Fairchild
            and Griffin streets.

0215 PM     Rain             Teutopolis              39.13N 88.48W
03/30/2025  M0.95 Inch       Effingham          IL   Mesonet

            Mesonet station FW1289 Teutopolis.

0215 PM     Tstm Wnd Gst     Edgar County Airport    39.70N 87.67W
03/30/2025  M49 MPH          Edgar              IL   AWOS

            AWOS station KPRG Edgar Co. Arpt.

0229 PM     Flood            Kansas                  39.55N 87.94W
03/30/2025                   Edgar              IL   Mesonet

            Standing water at Kansas Fire Protection
            District E. Hefner parking lot.

&&
Local storm report, Mar 30, 3:23 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
323 PM CDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     Tstm Wnd Dmg     Savoy                   40.06N 88.25W
03/30/2025                   Champaign          IL   Emergency Mngr

            Pine tree broke off from high winds and
            landed on a car.

0145 PM     Tstm Wnd Dmg     Sidney                  40.02N 88.07W
03/30/2025                   Champaign          IL   Emergency Mngr

            Morton building damaged by high winds.

&&

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 12:33 PM CDTSevere Thunderstorm WarningILXChristian, Coles, Douglas, Macon, Moultrie, Piatt and 1 more42 min
Mar 30, 1:11 PM CDTSevere Thunderstorm WarningILXChampaign, Coles, Cumberland, Douglas, Macon, Moultrie and 2 more49 min
Mar 30, 1:15 PM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, McLean, Piatt30 min
Mar 30, 1:26 PM CDTTornado WarningILXChampaign, Douglas21 min
Mar 30, 1:40 PM CDTSevere Thunderstorm WarningILXCumberland, Effingham, Jasper35 min
Mar 30, 1:44 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Vermilion31 min
Mar 30, 1:51 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Edgar, Jasper24 min
Mar 30, 2:11 PM CDTSevere Thunderstorm Warning Destructive damage threatILXChampaign, Coles, Douglas, Edgar, Vermilion35 min
Mar 30, 2:17 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Edgar43 min
Mar 30, 2:52 PM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper, Richland23 min
Mar 30, 2:59 PM CDTSevere Thunderstorm WarningILXClark, Edgar31 min
Mar 30, 3:06 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Jasper24 min
Mar 30, 3:13 PM CDTSevere Thunderstorm Warning Considerable damage threatILXClay, Effingham, Jasper, Richland32 min
Mar 30, 3:28 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Edgar, Jasper62 min
Mar 30, 3:46 PM CDTSevere Thunderstorm WarningILXClay, Crawford, Effingham, Jasper, Lawrence, Richland59 min
Mar 30, 4:24 PM CDTAreal Flood AdvisoryILXClay, Jasper, Richland3 hr
Mar 30, 4:27 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Jasper10 min
Mar 30, 4:40 PM CDTSevere Thunderstorm WarningILXCrawford, Lawrence, Richland35 min

Nearby

Tornado Warnings in Illinois, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.